A canonical formula for distribution kernels of primary projections in L2 of a nilmanifold

Frederick Greenleaf, L Corwin, R Penney

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)355-372
JournalCommunications on Pure and Applied Mathematics
Volume30
StatePublished - 1977

Cite this

A canonical formula for distribution kernels of primary projections in L2 of a nilmanifold. / Greenleaf, Frederick; Corwin, L; Penney, R.

In: Communications on Pure and Applied Mathematics, Vol. 30, 1977, p. 355-372.

Research output: Contribution to journalArticle

@article{af4ebac830ca42448ed45f33edb42ef5,
title = "A canonical formula for distribution kernels of primary projections in L2 of a nilmanifold",
author = "Frederick Greenleaf and L Corwin and R Penney",
year = "1977",
language = "English (US)",
volume = "30",
pages = "355--372",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",

}

TY - JOUR

T1 - A canonical formula for distribution kernels of primary projections in L2 of a nilmanifold

AU - Greenleaf, Frederick

AU - Corwin, L

AU - Penney, R

PY - 1977

Y1 - 1977

M3 - Article

VL - 30

SP - 355

EP - 372

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

ER -